# SDR GTIA040813

- Difficulty date: October 11, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D217A
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Cable
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE TAILCONE CABLE NOT INSTALLED IN BLOCK.  (TAILCONE LIGHT WAS ILLUMINATED).  ROUTED AND INSTALLED CABLE IAW MM 53-53-02.
